# SDR SWAA2022092843813

- Difficulty date: August 20, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR ACCESS PANEL: 221CF UPPER SURFACE FIBERS PEELING. / [01] RECEIVED NEW PANEL 231DF. PANEL WILL BE INSTALLED ON ROUTINE CARD TTG8Q00D0FS1.;[02] (CORRECTIONS STEP #1)RECEIVED NEW PANEL 221CF. PANEL WILL BE INSTALLED ON ROUTINE CARD TTG8Q00D0FS1.;[03] VERIFIED STEP 1.
